# SDR DXTA2010030804016

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N638QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605363
- Aircraft time: 5,439 hours, 4,373 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PUMP CYCLES ON AND OFF EVERY 5 TO 10 SECONDS. PIC RT BRAKE PEDAL HAS .5 INCH MORE PLAY COMPARED TO LT BRAKE. BRAKES SLIGHTLY MUSHY.  PERFORMED BRAKE BLEED ON PIG RT BRAKE.  BLED SEVERAL TIMES AND BRAKES FEEL FIRM. SERVICED RESERVOIR TO LIMITS. LEAK CHECK AND OPS CHECK GOOD. WORK DONE IAW MM 32-42-00.
